# SDR COOSDR02052

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- Engine: Pwa JT8D*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD C/C DOOR, LOWER FORWARD CORNER, OUTER SKIN CRACKED.
